Alert archive / North Dakota / Red Flag Warnings in 2010

Red Flag Warning 3, NWS Bismarck, ND

April 10, 201027 counties in North Dakota

NWS Bismarck, ND issued this red flag warning at Apr 10, 2010, 4:17 AM CDT for 27 counties in North Dakota. It took effect at Apr 10, 2010, 1:00 PM CDT. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Apr 10, 2010, 4:17 AM CDT (09:17 UTC)
In effect from
Apr 10, 2010, 1:00 PM CDT
Expired
Apr 10, 2010, 8:25 PM CDT
In force
7 hr
Issued by
NWS Bismarck, ND
All 27 counties

Bottineau County, ND, Burke County, ND, Burleigh County, ND, Dickey County, ND, Divide County, ND, Dunn County, ND, Emmons County, ND, Foster County, ND, Kidder County, ND, LaMoure County, ND, Logan County, ND, McHenry County, ND, McIntosh County, ND, McKenzie County, ND, McLean County, ND, Mercer County, ND, Morton County, ND, Mountrail County, ND, Oliver County, ND, Pierce County, ND, Renville County, ND, Rolette County, ND, Sheridan County, ND, Stutsman County, ND, Ward County, ND, Wells County, ND, Williams County, ND

The radar

The Bismarck radar (KBIS), 87 km from the middle of the area, began a volume at 09:21 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Bismarck Municip, ND (KBIS), launched 00:00Z, 9.3 hours before the alert went out and 88 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Bismarck Municip, ND at 00:00Z on 2010-04-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Bismarck Municip, ND at 00:00Z on 2010-04-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -16 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3213 m above ground
0-6 km bulk shear
63 kt
0-1 km storm-relative helicity
-16 m²/s²
0-3 km storm-relative helicity
21 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

742 
WWUS83 KBIS 100917
RFWBIS

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BISMARCK ND
417 AM CDT SAT APR 10 2010

...RED FLAG WARNING FOR PORTIONS OF WESTERN AND CENTRAL NORTH
DAKOTA SATURDAY AFTERNOON AND EARLY EVENING FOR STRONG WINDS AND
LOW RELATIVE HUMIDITY...

LOW PRESSURE OVER CENTRAL SASKATCHEWAN WILL PRODUCE SUSTAINED
WESTERLY WINDS OF 20 TO 30 MPH WITH GUSTS TO 35 MPH ACROSS
PORTIONS OF WESTERN AND CENTRAL NORTH DAKOTA. LOTS OF SUNSHINE
AND DRY AIR WILL RESULT IN MINIMUM RELATIVE HUMIDITIES BETWEEN 15
AND 20 PERCENT. RANGELAND FIRE DANGER INDICES WILL RANGE IN THE
VERY HIGH CATEGORY. THE COMBINATION OF STRONG WINDS...LOW RELATIVE
HUMIDITIES AND VERY HIGH RANGELAND FIRE DANGER INDICES WILL CREATE
CRITICAL FIRE WEATHER BEHAVIOR...THUS A RED FLAG WARNING HAS BEEN
ISSUED. WINDS ARE EXPECTED TO WEAKEN BY SUNSET WITH HUMIDITIES
RISING ABOVE CRITICAL THRESHOLDS.

NDZ001>005-009>013-017-021>023-025-101700-
/O.UPG.KBIS.FW.A.0002.100410T1800Z-100411T0200Z/
/O.NEW.KBIS.FW.W.0003.100410T1800Z-100411T0200Z/
DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD-
MCHENRY-PIERCE-MCKENZIE-MCLEAN-SHERIDAN-WELLS-FOSTER-
417 AM CDT SAT APR 10 2010

...RED FLAG WARNING IN EFFECT FROM 1 PM THIS AFTERNOON TO 9 PM
CDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 1 PM THIS AFTERNOON TO 9 PM CDT
THIS EVENING. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. 

THIS INCLUDES THE FOLLOWING FIRE WEATHER ZONES...
IN NORTH DAKOTA...1...2...3...4...5...9...10...11
...12...13...17...21...22...23...25

WESTERLY WINDS OF 20 TO 35 MPH ALONG WITH MINIMUM RELATIVE HUMIDITIES
BETWEEN 15 AND 20 PERCENT AND VERY HIGH RANGELAND FIRE DANGER
INDICES WILL RESULT IN CRITICAL FIRE BEHAVIOR SATURDAY AFTERNOON
AND EARLY EVENING...THUS A RED FLAG WARNING HAS BEEN ISSUED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

&&

$$

NDZ018>020-034>037-046>048-050-051-101700-
/O.NEW.KBIS.FW.W.0003.100410T1800Z-100411T0200Z/
DUNN-MERCER-OLIVER-MORTON-BURLEIGH-KIDDER-STUTSMAN-EMMONS-LOGAN-
LA MOURE-MCINTOSH-DICKEY-
417 AM CDT SAT APR 10 2010 /317 AM MDT SAT APR 10 2010/

...RED FLAG WARNING IN EFFECT FROM 1 PM CDT /NOON MDT/ THIS
AFTERNOON TO 9 PM CDT /8 PM MDT/ THIS EVENING...

THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 1 PM CDT /NOON MDT/ THIS
AFTERNOON TO 9 PM CDT /8 PM MDT/ THIS EVENING. 

THIS INCLUDES THE FOLLOWING FIRE WEATHER ZONES...
IN NORTH DAKOTA...18...19...20...34...35...36...37...46
...47...48...50...51

WESTERLY WINDS OF 20 TO 35 MPH ALONG WITH MINIMUM RELATIVE HUMIDITIES
BETWEEN 15 AND 20 PERCENT AND VERY HIGH RANGELAND FIRE DANGER
INDICES WILL RESULT IN CRITICAL FIRE BEHAVIOR SATURDAY AFTERNOON
AND EARLY EVENING...THUS A RED FLAG WARNING HAS BEEN ISSUED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

&&

$$

KS
3 follow-up statements
859 
WWUS83 KBIS 101641
RFWBIS

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BISMARCK ND
1141 AM CDT SAT APR 10 2010

...RED FLAG WARNING FOR PORTIONS OF WESTERN AND CENTRAL NORTH
DAKOTA SATURDAY AFTERNOON AND EARLY EVENING FOR STRONG WINDS AND
LOW RELATIVE HUMIDITY...

LOW PRESSURE OVER SASKATCHEWAN WILL PRODUCE SUSTAINED WESTERLY
WINDS OF 20 TO 35 MPH WITH GUSTS TO 45 MPH ACROSS NORTHERN
PORTIONS OF WESTERN AND CENTRAL NORTH DAKOTA. FURTHER
SOUTH...WESTERLY WINDS SHOULD BE WEAKER WITH SUSTAINED 20 TO 25
AND GUSTS TO 35 MPH EXPECTED. LOTS OF SUNSHINE AND DRY AIR WILL
RESULT IN MINIMUM RELATIVE HUMIDITIES BETWEEN 15 AND 20 PERCENT.
RANGELAND FIRE DANGER INDICES WILL BE VERY HIGH TO EXTREME. WINDS
ARE EXPECTED TO WEAKEN BY SUNSET WITH HUMIDITIES RISING ABOVE
CRITICAL THRESHOLDS.

NDZ001>005-009>013-017>023-025-034>037-046>048-050-051-110200-
/O.CON.KBIS.FW.W.0003.100410T1800Z-100411T0200Z/
DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD-
MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS-
FOSTER-MORTON-BURLEIGH-KIDDER-STUTSMAN-EMMONS-LOGAN-LA MOURE-
MCINTOSH-DICKEY-
1141 AM CDT SAT APR 10 2010 /1041 AM MDT SAT APR 10 2010/

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM CDT /8 PM MDT/
THIS EVENING FOR PORTIONS OF WESTERN AND CENTRAL NORTH
DAKOTA FOR STRONG WINDS AND LOW RELATIVE HUMIDITY...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM CDT /8 PM MDT/
THIS EVENING. 

THIS INCLUDES THE FOLLOWING FIRE WEATHER ZONES...
IN NORTH DAKOTA...1...2...3...4...5...9...10...11
...12...13...17...18...19...20...21...22...23...25
...34...35...36...37...46...47...48...50...51

THE COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITIES AND
VERY HIGH TO EXTREME RANGELAND FIRE DANGER WILL CREATE CRITICAL
FIRE WEATHER BEHAVIOR...THUS A RED FLAG WARNING IS IN EFFECT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

&&

$$

SCHECK/KS
214 
WWUS83 KBIS 102113
RFWBIS

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BISMARCK ND
413 PM CDT SAT APR 10 2010

...RED FLAG WARNING FOR PORTIONS OF WESTERN AND CENTRAL NORTH
DAKOTA SATURDAY AFTERNOON AND EARLY EVENING FOR STRONG WINDS AND
LOW RELATIVE HUMIDITY...

LOW PRESSURE OVER SASKATCHEWAN AND DAYTIME HEATING HAS ALLOWED
MIXING OF UPPER LEVEL WINDS DOWN TO THE SURFACE. THIS IS RESULTING
IN SUSTAINED WESTERLY WINDS OF 20 TO 35 MPH WITH GUSTS TO 45 MPH
ACROSS NORTHERN PORTIONS OF WESTERN AND CENTRAL NORTH DAKOTA.
FURTHER SOUTH...WESTERLY WINDS ARE WEAKER WITH SUSTAINED 20 TO 25
MPH AND GUSTS TO 35 MPH OCCURRING. DRY AIR IS ALSO MIXING
DOWN...SO DEWPOINTS HAVE FALLEN INTO THE SINGLE DIGITS IN MANY
PLACES. THIS MEANS THAT MINIMUM RELATIVE HUMIDITIES WILL BE AS LOW
AS 10 PERCENT TODAY. RANGELAND FIRE DANGER INDICES ARE VERY HIGH
TO EXTREME. WINDS ARE EXPECTED TO WEAKEN BY SUNSET WITH HUMIDITIES
RISING ABOVE CRITICAL THRESHOLDS.

NDZ001>005-009>013-017>023-025-034>037-046>048-050-051-110200-
/O.CON.KBIS.FW.W.0003.000000T0000Z-100411T0200Z/
DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD-
MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS-
FOSTER-MORTON-BURLEIGH-KIDDER-STUTSMAN-EMMONS-LOGAN-LA MOURE-
MCINTOSH-DICKEY-
413 PM CDT SAT APR 10 2010 /313 PM MDT SAT APR 10 2010/

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM CDT /8 PM MDT/
THIS EVENING...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM CDT /8 PM MDT/
THIS EVENING. 

THIS INCLUDES THE FOLLOWING FIRE WEATHER ZONES...
IN NORTH DAKOTA...1...2...3...4...5...9...10...11
...12...13...17...18...19...20...21...22...23...25
...34...35...36...37...46...47...48...50...51

THE COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITIES AND
VERY HIGH TO EXTREME RANGELAND FIRE DANGER WILL CREATE CRITICAL
FIRE WEATHER BEHAVIOR...THUS A RED FLAG WARNING IS IN EFFECT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

&&

$$

SCHECK
936 
WWUS83 KBIS 110125
RFWBIS

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BISMARCK ND
825 PM CDT SAT APR 10 2010

...WINDS HAVE DIMINISHED AND THE HUMIDITY WILL BE RISING...

.GREATLY DIMINISHED WINDS AND A RISING HUMIDITY AS TEMPERATURES
FALL HAS RESULTED IN LESSENING FIRE DANGER. THIS HAS ALLOWED THE
RED FLAG WARNING TO BE CANCELLED. THE RED FLAG WARNING IS NO
LONGER IN EFFECT

NDZ001>005-009>013-017>023-025-034>037-046>048-050-051-110230-
/O.CAN.KBIS.FW.W.0003.000000T0000Z-100411T0200Z/
DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD-
MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS-
FOSTER-MORTON-BURLEIGH-KIDDER-STUTSMAN-EMMONS-LOGAN-LA MOURE-
MCINTOSH-DICKEY-
825 PM CDT SAT APR 10 2010 /725 PM MDT SAT APR 10 2010/

...RED FLAG WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN BISMARCK HAS CANCELLED THE RED
FLAG WARNING. 

THIS INCLUDES THE FOLLOWING FIRE WEATHER ZONES...
IN NORTH DAKOTA...1...2...3...4...5...9...10...11
...12...13...17...18...19...20...21...22...23...25
...34...35...36...37...46...47...48...50...51

DIMINISHING WINDS AND RISING HUMIDITY LEVELS AS TEMPERATURES FALL
HAS ALLOWED THE RED FLAG WARNING TO BE CANCELLED. THE RED FLAG
WARNING IS NO LONGER IN EFFECT.

$$
WA

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Bismarck, ND wrote its last area forecast discussion before this red flag warning went out at Apr 10, 3:42 AM CDT, 35 minutes earlier.

Area forecast discussion, Apr 10, 3:42 AM CDT, 35 minutes before
AREA FORECAST DISCUSSION...CORRECTED
NATIONAL WEATHER SERVICE BISMARCK ND
342 AM CDT SAT APR 10 2010

.SHORT TERM...TODAY THROUGH MONDAY NIGHT...

MAIN CONCERN TODAY WILL BE A RED FLAG WARNING OVER MOST OF THE CWA
EXCEPT FOR THE SOUTHWEST WHERE WINDS WILL BE WEAKER AND MINIMUM RH
SLIGHTLY HIGHER THAN THE REST OF THE FORECAST AREA. AFTER TODAY
OUR ATTENTION TURNS TO A GRADUAL INCREASE THREAT FOR SHOWERS AND
THUNDERSTORMS BEGINNING SUNDAY AND PEAKING IN INTENSITY MONDAY
NIGHT AND TUESDAY.

BROAD CYCLONIC FLOW OVER NORTH DAKOTA TODAY WITH STILL A TIGHT
HEIGHT GRADIENT ALOFT. THE NAM/GFS SOUNDINGS VIA BUFKIT SHOW GOOD
MIXING TODAY RESULTING IN MOMENTUM TRANSFER OF SUSTAINED WESTERLY
WINDS OF 15 TO 25 MPH WITH GUSTS TO AROUND 30 MPH. EXPECT A DRY
BUT STEADY WESTERLY FLOW THROUGH THE ENTIRE COLUMN TODAY UNDER
MOSTLY SUNNY SKIES.

THE NEXT LOW/SHORTWAVE TROUGH ALOFT PER LATEST WATER VAPOR IMAGERY
WAS SEEN OVER 40N/140W. THIS IS FORECAST TO MOVE INTO NORTHWESTERN
CALIFORNIA SUNDAY INTO MONDAY AS A CLOSED LOW. IN DOING SO A
SOUTHWESTERLY FLOW ALOFT WILL DEVELOP WITH BROAD RIDGING THROUGH
MONDAY NIGHT. A WARM FRONT WILL EMERGE OVER OVER SOUTH DAKOTA
EXTENDING FROM A SURFACE LOW IN NORTHEASTERN WYOMING. THE WARM
FRONT WILL SLOWLY MOVE NORTHBOUND THROUGH MONDAY NIGHT. AS THE
FRONT GETS CLOSER THE AIRMASS WILL BECOME INCREASINGLY UNSTABLE.
THE GFS SHOWS DECENT CAPE AND UNSTABLE AIR PER SHOWALTER INDICES
MONDAY NIGHT WITH ELEVATED CONVECTION. HAVE INCREASED POPS OVER
THE CWA DURING THIS TIME.

.LONG TERM...TUESDAY THROUGH SATURDAY

MODELS AGAIN TODAY IN GOOD AGREEMENT WITH BROAD SCALE FEATURES WITH
DIFFERENCES IN TIMING AND STRENGTH OF SMALLER FEATURES EMBEDDED IN
MEAN FLOW. AS BOTH MAIN MEDIUM RANGE MODELS REMAIN INTERNALLY
CONSISTENT WILL USE BLEND OF SOLUTIONS FOR GRIDS.

WHILE ECMWF REMAINS SLOWER AND DEEPER WITH SYSTEM ENTERING WEST
COAST AT BEGINNING OF EXTENDED DAYS BOTH MODELS HAVE MID LEVEL
TROUGHING OVER NORTHERN ROCKIES AND SURFACE LOW LEE OF NORTHERN
ROCKIES WITH WARM FRONT EXTENDING EAST TO DAKOTA PLAINS. WEDNESDAY
GFS LIFTS SURFACE LOW INTO PRAIRIE PROVINCES OF SOUTHERN CANADA
WHILE EC LINGERS  DEEPER AND SLOWER SYSTEM ALONG MONTANA AND
NORTH DAKOTA BORDER. COLD FRONT SHOULD BE MOVING THROUGH DAKOTAS BY
WEDNESDAY MORNING. THURSDAY BRINGS HIGH PRESSURE AND WRAP AROUND
PRECIP TO NORTHERN PLAINS WITH DRYING AND HIGH PRESSURE FOR FRIDAY
AND SATURDAY.

&&

.AVIATION...
DEEP LOW PRESSURE OVER NORTHERN CANADIAN PRAIRIE PROVINCES WITH
WEAKER HIGH PRESSURE SOUTH DAKOTA AND NEBRASKA COMBINE TO PRODUCE
GUSTY WEST TO NORTHWEST WINDS AGAIN TODAY OVER WESTERN AND CENTRAL
NORTH DAKOTA TAF SITES. OTHERWISE NO SIGNIFICANT AVIATION CONCERNS.

&&

.FIRE WEATHER...ANOTHER CRITICAL FIRE WEATHER DAY HAS LEAD TO THE
ISSUANCE OF A RED FLAG WARNING OVER MOST OF NORTH DAKOTA WITH THE
EXCEPTION OF SOUTHWEST NORTH DAKOTA. THE COMBINATION OF STRONG WINDS
BETWEEN 20 AND 30 MPH WITH GUSTS TO 35 MPH ALONG WITH LOW RELATIVE
HUMIDITIES OF 15 AND 20 PERCENT AND VERY HIGH RANGELAND FIRE DANGER
INDICES WILL RESULT IN CRITICAL FIRE WEATHER BEHAVIOR. PLEASE REFER
TO BISRFWBIS FOR FURTHER DETAILS.

&&

.BIS WATCHES/WARNINGS/ADVISORIES...
RED FLAG WARNING FROM 1 PM CDT /NOON MDT/ THIS AFTERNOON TO 9 PM
CDT /8 PM MDT/ THIS EVENING FOR NDZ001>005-009>013-017>023-025-
034>037-046>048-050-051.

&&

KS/HW
Hazardous weather outlook, Apr 9, 9:20 PM CDT, 6 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BISMARCK ND
920 PM CDT FRI APR 9 2010

NDZ018>020-031>037-040>048-050-051-110230-
DUNN-MERCER-OLIVER-GOLDEN VALLEY-BILLINGS-STARK-MORTON-BURLEIGH-
KIDDER-STUTSMAN-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS-
LOGAN-LA MOURE-MCINTOSH-DICKEY-
920 PM CDT FRI APR 9 2010 /820 PM MDT FRI APR 9 2010/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
NORTH DAKOTA...SOUTHEAST NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA.

.DAY ONE...TONIGHT

RIVER FLOOD WARNINGS CONTINUE ALONG THE JAMES RIVER BASIN. SEE
WWW.WEATHER.GOV/BIS FOR DETAILS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

RIVER FLOOD WARNINGS CONTINUE ALONG THE JAMES RIVER BASIN. SEE
WWW.WEATHER.GOV/BIS FOR DETAILS.

THERE IS A CHANCE FOR THUNDERSTORMS SUNDAY NIGHT THROUGH
THURSDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

NDZ001>005-009>013-017-021>023-025-110230-
DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD-
MCHENRY-PIERCE-MCKENZIE-MCLEAN-SHERIDAN-WELLS-FOSTER-
920 PM CDT FRI APR 9 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH
DAKOTA AND SOUTHEAST NORTH DAKOTA.

.DAY ONE...TONIGHT

RIVER FLOOD WARNINGS CONTINUE ALONG THE LOWER SOURIS RIVER BASIN.
SEE WWW.WEATHER.GOV/BIS FOR DETAILS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

RIVER FLOOD WARNINGS CONTINUE ALONG THE LOWER SOURIS RIVER BASIN.
SEE WWW.WEATHER.GOV/BIS FOR DETAILS.

A FIRE WEATHER WATCH IS IN EFFECT SATURDAY AFTERNOON AND EARLY
SATURDAY EVENING FOR GUSTY WESTERLY WINDS...LOW RELATIVE
HUMIDITY...AND CONTINUED VERY DRY RANGELAND CONDITIONS.

THERE IS A CHANCE FOR THUNDERSTORMS SUNDAY NIGHT THROUGH
THURSDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

ABELING

The office that day

Everything else NWS Bismarck, ND issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 10, 10:58 AM CDTWind AdvisoryBISBottineau, Burke, Divide, Foster, McHenry, McKenzie and 7 more10 hr

Nearby

Red Flag Warnings in North Dakota, 2010Every red flag warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.